# SDR DALA2018011600249

- Difficulty date: January 1, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 82,415 hours, 37,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVERHEAD EMERGENCY EXIT COVER MISSING 2 EA DIFFUSER LENSES. REPLACED L2 DOOR EMERGENCY LIGHT LENS PER AMM 33-51.
